# SDR SWAA2024081417187

- Difficulty date: July 25, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231GF HAS UPPER SURFACE DELAMINATION<[01] REMOVED AND REPLACED FLOOR PANEL 231GF PER AMM 53-21-00-400-801;[02] CORRECTED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION 1
